# SDR USAA030242

- Difficulty date: October 31, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D5347047400300
- Condition: Cracked
- Location: Fuselage
- Part time: 15,568 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUPPORT PLATE CRACKED .62 INCH, FRAME 47/51 S39R FLOOR SUPPORT PLATE.  DEFECTIVE PART REPLACED WITH IDENTICAL PART IAW SRM 51-72-11.  (M)
